Authors: Tanović, Predrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On kueker's conjecture
Journal: Journal of Symbolic Logic
Volume: 77
Issue: 4
First page: 1245
Last page: 1256
Issue Date: 1-Dec-2012
Rank: M21
ISSN: 0022-4812
DOI: 10.2178/jsl.7704100
Abstract: 
We prove that a Kueker theory with infinite dcl does not have the strict order property and that strongly minimal types are dense: any non-algebraic formula is contained in a strongly minimal type.
Publisher: Cambridge University Press

Show full item record

SCOPUSTM   
Citations

1
checked on Feb 21, 2024

Page view(s)

30
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.